# SDR USAA011352

- Difficulty date: October 9, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 53,716 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH PREVIOUSLY INSTALLED REPAIR, 9 INCHES AND 12 INCHES, STATION 1690 TO STATION 1700 S19R PLUS S20R.  INSTALLED DOUBLER.  (M)
